The Kähler–Ricci flow through singularities

Jian Song, Gang Tian

Research output: Contribution to journalArticle

33 Scopus citations

Abstract

We prove the existence and uniqueness of the weak Kähler–Ricci flow on projective varieties with log terminal singularities. We also show that the weak Kähler–Ricci flow can be uniquely continued through divisorial contractions and flips if they exist. Finally we propose an analytic version of the minimal model program with Ricci flow.

Original languageEnglish (US)
Pages (from-to)519-595
Number of pages77
JournalInventiones Mathematicae
Volume207
Issue number2
DOIs
StatePublished - Feb 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Kähler–Ricci flow through singularities'. Together they form a unique fingerprint.

  • Cite this